Jul 22, 2004
My wife has been using for 1 year now a combination of Stavudine Nevirapine and LamivudineShe is 4weeks pregnant and we are considering to stop for the next 10 weeks the treatment or at least the Nevirapine so as not 2 affect the baby's formation.Her Cd4 count is above 400.Thanks for your response we are really desperate
Response from Dr. Lee
It is best for her to continue her current therapy. In fact there are very few side effects with these medicines for the baby even though this is a significant period of development. If she were a patient in my practice I would strongly encourage her to continue her medicines for now. It is much more concerning that she may have a significant increase in her viral load which could then be passed to your baby.
Talk to a knowledgeable doc in your area before making any decision about this important time for treatment.
i WAS rAPED-NOW TERRIFIED I am infected
Your response that testing cannot be perfect
- Deep Kissing And HIV Transmission Risk
- How Likely Is It To Get HIV From Rubbing Against Someone?
- Probability Of Getting HIV From Anal Sex Top
- Does HIV Cause Painful Urination?
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Herpes After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.